Jump to content

Search the Community

Showing results for tags 'fluanxol'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, I'm at a complete loss regarding my situation so I'll start from the beginning. During the summer of 2016 around july I began taking Sertraline 20mg for what I would now describe as mild anxiety, when struggling with initial sides of increased anxiety and sudden insomnia my doctor prescribed me flupentixol which I then took with the sertraline for around 3 months and then went cold turkey on due to severe drowsiness. I continued the sertraline for around 9 months before going cold turkey. I'm so confused regarding my situation because in order to cope with the insomnia I also smoked weed every night whilst taking it to help me sleep which seemed to work wonders. Even after dropping the sertraline I continued smoking weed in order to help me sleep. I had actually never smoked weed prior to this insomnia (I was 26 BTW) and it was a friend's suggestion. Anyway I attempted to quit smoking several times last year after dropping the ssri but noticed an extreme feeling of anxiety at all times whenever I did and and inability to sleep until early hours of the morning. This pattern went on until early this year where I smoked once again before bed internally praying that I would be able to stop somehow. That night and for the next month I suffered the most extreme anxiety attacks I never thought possible, which definitly helped me to cut the weed permanantly. The strange thing is, ever since then I have experienced various symptoms associated with withdrawal which are, Extreme rage/anxiety/depression constantly alternating. Headaches sometimes unbearable migraines. Horrendous restlessness which after reading some accounts on this site I think is akathisia. Burning and aching throughout my body. Extreme hatred towards family and friends which comes and goes. Blurred vison Awful digestive problems (burping nonstop everyday, diarrhea and constipation and bleeding. Bloating Brain fog feels as though someone has hold of my brain smothering it. Vibrating in my ears. Sometimes I spend the entire day crying uncontrollably with anguish twisting my hands and feet with worry and anxiety. Muscles twitching all day and almost zero appetite. I guess my question is, Can withdrawal sometimes take a year to fully manifest? because the weed aswell as cbd oil seemed to keep the anxiety and insomnia at bay then suddenly almost a year after dropping the sertraline I developed all these mental and physical symptoms. Or is there something else wrong with me because I've had cameras in me, been to three different doctors and various homeopaths and they say everything seems fine when it clearly isn't. I've lost my job my friends three stones and it feels as if I've lost control over my entire body and mind. Someone please help lol. I have many other symptoms to an extreme degree but I've actually lost track of everything I'm going through. Still sane though I think.(hope)
  2. Hello, everyone! I found this useful forum during an internet search, and I am very happy because of it. I will go straight to the question. I have been taking fluanxol (floupentixol) and Esobel (ascitalopram) for about three months now. Recently my pdoctor, prescribed me Medorisper (risperidone) in the place of fluanxol . I tried it (risperidone) for two days on a dosage of 2mg and I felt awful: unfocused, lack of motivation or interest in anything, zoning out, fatigue, very long sleeping sessions, just wanting to lay in bed all the time. Now I called her and told her, that I am feeling god awful I and want to get back on fluanxol, she replied that I have to continue taking risperidone on lower dosage but I don't want to feel dead again. Since I read that it permanently blocks some kind of receptor forever, should I expect any permanent effects on me after just 2 days of usage? All answers are greatly appreciated!
×
×
  • Create New...